On some conditions for the second moduli of continuity

Authors

  • A. V. Chaikovs’kyi Taras Shevchenko University of Kyiv

DOI:

https://doi.org/10.37863/umzh.v74i9.7068

Keywords:

Second module of continuity

Abstract

UDC 517.5

We investigate the second moduli of continuity for functions from the space of continuous and periodic real functions and the space of functions uniformly continuous on the entire axis. For both  spaces, we give the negative answer to a question about necessity of one condition formulated by V. E. Geit, which is sufficient for a function to be a second module of continuity.

References

И. А. Шевчук, Приближение многочленами и следы непрерывных на отрезке функций, Наук. думка, Киев (1992).

И. А. Шевчук, Некоторые замечания о функциях типа модуля непрерывности порядка kgeq2, Вопросы теории приближения функций и ее приложений, Ин-т математики АН УССР, Киев (1976), с. 194,--,199.

В. Э. Гейт, Теоремы вложения для некоторых классов периодических непрерывных функций, Изв. вузов. Математика, № 4, 67,--,77 (1972).

В. Э. Гейт, О функциях, являющихся вторым модулем непрерывности, Изв. вузов. Математика, № 9, 38,--,41 (1998).

С. В. Конягин, О вторых модулях непрерывности, Теория функций и дифференциальные уравнения, Тр. Мат. ин-та АН, 269, (2010), с. 150,--,152.

Published

08.11.2022

Issue

Section

Short communications

How to Cite

Chaikovs’kyi, A. V. “On Some Conditions for the Second Moduli of Continuity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 9, Nov. 2022, pp. 1291-6, https://doi.org/10.37863/umzh.v74i9.7068.